Index invariants of orbit spaces.
Mathematica Scandinavica, Tome 36 (1975), pp. 264-271
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__36_166414,
author = {Richard Randell},
title = {Index invariants of orbit spaces.},
journal = {Mathematica Scandinavica},
pages = {264--271},
year = {1975},
volume = {36},
zbl = {0306.58015},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__36_166414/}
}
Richard Randell. Index invariants of orbit spaces.. Mathematica Scandinavica, Tome 36 (1975), pp. 264-271. http://geodesic.mathdoc.fr/item/MS2_1975__36_166414/